Ketoprofen Extended Release Oral Capsule
This medicine is used for the following purposes:
Swallow the medicine without crushing or chewing it.
This medicine may be taken with or without food.
Sit or stand upright for 10 minutes after taking the medicine. Do not lie down.
Swallow with a full glass (8 oz) of water unless your doctor gives you different instructions.
You may take with food or antacids to prevent stomach upset.
Store at room temperature away from heat, light, and moisture. Do not keep in the bathroom.
Drink plenty of water while on this medicine.
This medicine can make you sensitive to the sun. Use sunscreen or protective clothing when in sun.
If you are using this medicine regularly, it is important to take each dose of medicine on time. Keep taking the medicine even if you feel well.
If you forget to take a dose on time, take it as soon as you remember. If it is almost time for the next dose, do not take the missed dose. Return to your normal schedule. Do not take 2 doses at one time.
Drug interactions can change how medicines work or increase risk for side effects. Tell your health care providers about all medicines taken. Include prescription and over-the-counter medicines, vitamins, and herbal medicines. Speak with your doctor or pharmacist before starting or stopping any medicine.
Tell your doctor if symptoms do not get better or if they get worse.
Talk to your doctor before taking other medicines, including aspirins and ibuprofen containing products. Speak to your doctor about which medicines are safe to use while you are on this medicine.
Keep all appointments for medical exams and tests while on this medicine.
Do not take the medicine more than once during 24 hours.
Tell your doctor and pharmacist if you ever had an allergic reaction to a medicine.
Some patients with weak hearts may have worsening of symptoms. If you notice difficulty breathing, weight gain, or swelling of your legs or ankles, let your doctor know right away.
Some patients taking this medicine have experienced serious side effects. Please speak with your doctor to understand the risks and benefits associated with this medicine.
This medicine has been associated with a rare but serious skin rash. If you notice any red, peeling or blistered skin, contact your doctor immediately.
This medicine is associated with an increased risk of serious heart problems, heart attack, and stroke. Please speak with your doctor about the risks and benefits of using this medicine. Contact your doctor immediately if you experience chest pain or difficulty breathing.
This medicine may cause serious bleeding from the stomach or bowels. Stop this medicine and call your doctor immediately if you see any signs of bleeding. Bleeding can cause pain in the stomach, vomiting up liquid that looks like coffee grounds, and red or dark tarry stools.
This medicine is associated with a rare, but serious problem of the liver. Speak to your doctor about the early signs of liver problems and the benefits and risks of using this medicine.
Do not use the medication any more than instructed.
If possible, avoid using with marijuana or other medicines that can cause dizziness or drowsiness. These include allergy/cold products, muscle relaxers, sleep aids, and pain relievers.
Your ability to stay alert or to react quickly may be impaired by this medicine. Do not drive or operate machinery until you know how this medicine will affect you.
Speak with your doctor before taking any medicine with aspirin.
Do not drink beverages with alcohol while on this medicine.
Avoid smoking while on this medicine. Smoking may increase your risk for stomach bleeding.
Tell the doctor or pharmacist if you are pregnant, planning to be pregnant, or breastfeeding.
This medicine can hurt a new baby in the womb. If you become pregnant while on this medicine, tell your doctor immediately. Your doctor may switch you to a different medicine.
Call your doctor right away if you notice any unusual bleeding or bruising.
Do not share this medicine with anyone who has not been prescribed this medicine.
The following is a list of some common side effects from this medicine. Please speak with your doctor about what you should do if you experience these or other side effects.
- decreased appetite
- constipation or diarrhea
- dizziness or drowsiness
- excess gas
- high blood pressure
- stomach upset or abdominal pain
Call your doctor or get medical help right away if you notice any of these more serious side effects:
- increased risk of bruising and bleeding
- bleeding or bruising
- chest pain
- coughing up blood or vomit that looks like coffee grounds
- swelling of the legs, feet, and hands
- swelling in the neck or throat
- signs of kidney damage (such as change in urine color or bubbly urine)
- signs of liver damage (such as yellowing of eye or skin, dark urine, or unusual tiredness)
- sore or stiff neck
- red, burning, or itchy skin
- shortness of breath
- bloody or dark, tarry stools
- symptoms of stroke (such as one-sided weakness, slurred speech, confusion)
- sudden or unexplained weight gain
A few people may have an allergic reaction to this medicine. Symptoms can include difficulty breathing, skin rash, itching, swelling, or severe dizziness. If you notice any of these symptoms, seek medical help quickly.
Please speak with your doctor, nurse, or pharmacist if you have any questions about this medicine.https://api.meducation.com/V2.0/fdbpem/7186
IMPORTANT NOTE: This document tells you briefly how to take your medicine, but it does not tell you all there is to know about it. Your doctor or pharmacist may give you other documents about your medicine. Please talk to them if you have any questions. Always follow their advice.
There is a more complete description of this medicine available in English. Scan this code on your smartphone or tablet or use the web address below. You can also ask your pharmacist for a printout. If you have any questions, please ask your pharmacist.
Copyright(c) 2022 First Databank, Inc.